# SDR DXTA2019030502108

- Difficulty date: March 5, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N117QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9777
- Aircraft time: 1,816 hours, 755 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: GW41560253
- Part serial: NLG364015
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR WOULD NOT EXTEND FIRST TRY AND ON SECOND TRY IT TOOK LONGER THAN NORMAL OPERATIONS. **SUPPLEMENTAL INFORMATION - REMOVED & REPLACED NR 3 SYSTEM LANDING GEAR SELECTOR VALVE IAW MM 32-31-15. OPERATIONAL CHK GOOD.
